PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 2 | 149-155
Tytuł artykułu

On the mean values of an analytic function.

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let f(z), $z = re^{iθ}$, be analytic in the finite disc |z| < R. The growth properties of f(z) are studied using the mean values $I_δ(r)$ and the iterated mean values $N_{δ,k}(r)$ of f(z). A convexity result for the above mean values is obtained and their relative growth is studied using the order and type of f(z).
Słowa kluczowe
Rocznik
Tom
57
Numer
2
Strony
149-155
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-04-30
Twórcy
  • Department of Mathematics, University of Roorkee, Roorkee 247667, India
autor
  • Department of Mathematics, University of Roorkee, Roorkee 247667, India
Bibliografia
  • [1] R. P. Boas, Entire Functions, Academic Press, New York 1954.
  • [2] G. H. Hardy, The mean value of the modulus of an analytic function, Proc. London Math. Soc. 14 (2) (1915), 269-277.
  • [3] G. P. Kapoor, A note on the proximate order of functions analytic in the unit disc, Rev. Fac. Sci. Univ. d'Istanbul Sér. A 36 (1971), 35-40.
  • [4] L. R. Sons, Regularity of growth and gaps, J. Math. Anal. Appl. 24 (1968), 296-306.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z2p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.